Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 156, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 30, 2017, 8:51 AM CDT for Haywood County, Lauderdale County, Tipton County, Tennessee. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2017, 8:51 AM CDT (13:51 UTC)
- Expired
- Apr 30, 2017, 9:20 AM CDT
- In force
- 29 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Haywood County, TN, Lauderdale County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 63 km from the middle of the area, began a volume at 13:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 8:51 AM CDT | TSTM WND DMG | 2 Ne Covington, TN | LARGE TREE LIMBS DOWN ON ANDERSON ROAD. TIME BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 1.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -292 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
315
WUUS54 KMEG 301351
SVRMEG
TNC075-097-167-301430-
/O.NEW.KMEG.SV.W.0156.170430T1351Z-170430T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
851 AM CDT SUN APR 30 2017
The National Weather Service in Memphis has issued a
* Severe Thunderstorm Warning for...
Northeastern Tipton County in western Tennessee...
Eastern Lauderdale County in western Tennessee...
Northwestern Haywood County in western Tennessee...
* Until 930 AM CDT
* At 850 AM CDT, a severe thunderstorm was located over Covington,
moving northeast at 55 mph. A brief tornado may occur with little
notice.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Covington, Ripley, Halls, Nutbush, Forked Deer, Henning, Gates,
Edith, Dryhill, Curve, Orysa, Durhamville, Flippin, Edward Grove,
Opossum, Toulon, Arp, Rialto and Nankipoo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3586 8934 3584 8936 3582 8936 3581 8935
3579 8934 3579 8933 3577 8931 3553 8960
3556 8967 3588 8957
TIME...MOT...LOC 1350Z 214DEG 46KT 3558 8962
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
JOHNSON2 follow-up statements
715
WWUS54 KMEG 301401
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
901 AM CDT SUN APR 30 2017
TNC167-301411-
/O.CAN.KMEG.SV.W.0156.000000T0000Z-170430T1430Z/
Tipton TN-
901 AM CDT SUN APR 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TIPTON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3586 8934 3584 8936 3582 8936 3579 8934
3579 8933 3577 8931 3560 8952 3561 8957
3563 8959 3563 8960 3565 8962 3565 8963
3588 8957
TIME...MOT...LOC 1401Z 214DEG 46KT 3570 8952
$$
TNC075-097-301430-
/O.CON.KMEG.SV.W.0156.000000T0000Z-170430T1430Z/
Lauderdale TN-Haywood TN-
901 AM CDT SUN APR 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR EASTERN LAUDERDALE AND NORTHWESTERN HAYWOOD COUNTIES...
At 901 AM CDT, a severe thunderstorm was located near Ripley, moving
northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ripley, Halls, Nutbush, Forked Deer, Henning, Gates, Edith, Dryhill,
Curve, Orysa, Durhamville, Flippin, Edward Grove, Opossum, Toulon and
Nankipoo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3586 8934 3584 8936 3582 8936 3579 8934
3579 8933 3577 8931 3560 8952 3561 8957
3563 8959 3563 8960 3565 8962 3565 8963
3588 8957
TIME...MOT...LOC 1401Z 214DEG 46KT 3570 8952
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
JOHNSON979
WWUS54 KMEG 301420
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
920 AM CDT SUN APR 30 2017
TNC075-097-301429-
/O.CAN.KMEG.SV.W.0156.000000T0000Z-170430T1430Z/
Lauderdale TN-Haywood TN-
920 AM CDT SUN APR 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAUDERDALE AND
NORTHWESTERN HAYWOOD COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits and has exited the warned area. Therefore, the warning has
been cancelled.
LAT...LON 3586 8934 3584 8936 3582 8936 3579 8934
3579 8933 3577 8931 3560 8952 3561 8957
3563 8959 3563 8960 3565 8962 3565 8963
3588 8957
TIME...MOT...LOC 1417Z 214DEG 46KT 3590 8935
$$
JOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 6:40 AM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Apr 30, 6:40 AM CDT, 2 hours 11 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Memphis TN
640 AM CDT Sun Apr 30 2017
.UPDATE...
Updated for 12Z Aviation Forecast Discussion below.
&&
.PREV DISCUSSION... /issued 455 AM CDT Sun Apr 30 2017/
DISCUSSION...
Early morning GOES water vapor imagery showed a closed upper low
centered over western OK. A downstream plume of tropical moisture
extended north through the lower and middle MS River Vally. An
axis of 2 inch precipitable water values extended north up the MS
River delta of the Midsouth. Several rounds of storms had affected
eastern AR, the MO bootheel and northwest TN earlier this morning,
with bowing segments producing damaging winds and several mesovortices
noted on radar. Despite the progressive nature of most of the storms,
rainfall rates exceeding 5 inches per hour has resulted in flash
flooding.
Rapid update convection-allowing short term models have struggled
a bit with timing and location of storms, as meso-lows have
formed and affected storm evolution. Expect this trend to continue,
as storms lift into the Midsouth from the Arklamiss region this
morning. Eventually, expected a well-defined back side of the
storms to form as the midlevel trof axis rotates through. Storms
should reach the TN River by early afternoon.
Although the storm total rain amounts east of the MS River will
not likely be as impressive as over eastern AR, intense rainfall
rates will still lead to heightened risk of flash flooding. The
Flash Flood Watch was therefore expanded east, to include all of
north MS and additional areas of west TN through this afternoon.
By midevening, tranquil weather will prevail over the Midsouth,
with a cool and much drier airmass prevailing. Following modest
low level moisture return on Tuesday, rain chances return on
Wednesday, associated with a deepening northern branch low dropping
into the Midsouth from the central plains. Temperatures through
late week will prevail below normal, with cloudy skies and cold
advection limiting low level atmospheric instability. 00Z GFS
progs 1000-500 mb thicknesses of 543 dm over northeast AR and the
MO bootheel Friday morning - with precipitation. Quite unusual for
early May.
Next weekend should see the upper low lift out, with weak northwest
flow aloft prevailing, downstream of upper ridging over the plains.
PWB
&&
.AVIATION...
12Z TAFs
Primary aviation weather impacts (mainly TS and associated IFR
visibilities) will occur within the first 6 to 8 hours of the
TAF. Few changes from earlier TAF package, other than to back
winds to the E/SE early on due to a wake low over northwest AR.
This feature will lift into MO this morning, with pressure
gradient veering winds back to the synoptically- favored south
direction. Overall, followed the 10Z HRRR timing of TSRA.
PWB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch until 4 PM CDT this afternoon for Clay-
Craighead-Crittenden-Cross-Greene-Lawrence-Lee AR-
Mississippi-Phillips-Poinsett-Randolph-St. Francis.
Wind Advisory until 7 PM CDT this evening for Clay-Craighead-
Crittenden-Cross-Greene-Lawrence-Lee AR-Mississippi-
Phillips-Poinsett-Randolph-St. Francis.
MO...Flash Flood Watch until 4 PM CDT this afternoon for Dunklin-
Pemiscot.
Wind Advisory until 7 PM CDT this evening for Dunklin-Pemiscot.
MS...Wind Advisory until 7 PM CDT this evening for Alcorn-Benton MS-
Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.
Flash Flood Watch through this evening for Alcorn-Benton MS-
Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.
TN...Wind Advisory until 7 PM CDT this evening for Benton TN-Carroll-
Chester-Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-
Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-Madison-
McNairy-Obion-Shelby-Tipton-Weakley.
Flash Flood Watch through this evening for Chester-Crockett-Dyer-
Fayette-Gibson-Hardeman-Haywood-Lake-Lauderdale-Madison-
McNairy-Obion-Shelby-Tipton.
&&Hazardous weather outlook, Apr 30, 3:24 AM CDT, 5 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 324 AM CDT Sun Apr 30 2017 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-011030- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 324 AM CDT Sun Apr 30 2017 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight There is an Slight Risk severe thunderstorms today for far eastern Arkansas, the Missouri bootheel, all of west Tennessee and all of north Mississippi. Thunderstorms will move across the Midsouth through the afternoon, with peak chances for severe thunderstorms during the morning and early afternoon. Primary severe weather risks include damaging winds and intense rainfall rates sufficient to produce flash flooding. There is a secondary threat of short-lived tornadoes. .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through this afternoon. PWB
In the hours before
Local storm report, Apr 30, 7:35 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
735 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND DMG MCDOUGAL 36.44N 90.39W
04/30/2017 CLAY AR EMERGENCY MNGR
GRAIN BINS AND STORAGE SHED DAMAGED. TIME ESTIMATED FROM
RADAR.
&&
GWSpecial weather statement, Apr 30, 7:38 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Memphis TN
738 AM CDT SUN APR 30 2017
ARZ035-036-048-049-058-MSZ007-010-301330-
St. Francis AR-Phillips AR-Lee AR-Cross AR-Crittenden AR-Tunica MS-
Coahoma MS-
738 AM CDT SUN APR 30 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 830 AM CDT
FOR...
St. Francis County in eastern Arkansas...
Phillips County in eastern Arkansas...
Lee County in eastern Arkansas...
Cross County in eastern Arkansas...
Northwestern Crittenden County in eastern Arkansas...
Western Tunica County in northwestern Mississippi...
Coahoma County in northwestern Mississippi...
At 737 AM CDT...a wake low may be developing over Eastern Arkansas
which will capable of producing winds at least 40 mph.
People in St. Francis...Phillips...Lee...Cross...northwestern
Crittenden...western Tunica and Coahoma Counties should monitor this
storm closely.
LAT...LON 3500 9105 3543 9104 3544 9049 3412 9048
3412 9107 3428 9108 3434 9105 3434 9100
3447 9100 3447 9105 3473 9105 3474 9110
3487 9110 3491 9114 3500 9115
TIME...MOT...LOC 1237Z 249DEG 49KT 3442 9091Special weather statement, Apr 30, 8:02 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Memphis TN
802 AM CDT SUN APR 30 2017
ARZ028-036-TNZ049-088-301345-
Mississippi AR-Crittenden AR-Tipton TN-Shelby TN-
802 AM CDT SUN APR 30 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 845 AM CDT
FOR...
South central Mississippi County in eastern Arkansas...
Northeastern Crittenden County in eastern Arkansas...
Southern Tipton County in western Tennessee...
Shelby County in western Tennessee...
At 802 AM CDT...a strong thunderstorm producing winds at least 40 mph
was located near Marion, moving north at 70 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in south central Mississippi...northeastern Crittenden...
southern Tipton and Shelby Counties should monitor this storm
closely.
LAT...LON 3520 9026 3550 9016 3549 8954 3538 8962
3538 8963 3537 8963 3500 8990 3500 9027
TIME...MOT...LOC 1302Z 201DEG 62KT 3519 9015Special weather statement, Apr 30, 8:42 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Memphis TN
842 AM CDT SUN APR 30 2017
ARZ028-MOZ115-TNZ019-048-049-301415-
Mississippi AR-Pemiscot MO-Tipton TN-Lauderdale TN-Dyer TN-
842 AM CDT SUN APR 30 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 915 AM CDT
FOR...
Eastern Mississippi County in eastern Arkansas...
Southern Pemiscot County in southeastern Missouri...
Tipton County in western Tennessee...
Lauderdale County in western Tennessee...
Western Dyer County in western Tennessee...
At 841 AM CDT...strong thunderstorms were producing winds at least 40
mph was located along a line extending from near Cooter to
Dixonville. Movement was northeast at 50 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in eastern Mississippi...southern Pemiscot...Tipton...
Lauderdale and western Dyer Counties should monitor this storm
closely.
LAT...LON 3619 8952 3540 8954 3539 8962 3537 8964
3539 8965 3539 8970 3541 8970 3540 8973
3540 8977 3538 8978 3540 9000 3619 8995
TIME...MOT...LOC 1341Z 211DEG 45KT 3599 8986 3542 8975
JOHNSONLocal storm report, Apr 30, 8:44 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
844 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM FLASH FLOOD MARMADUKE 36.19N 90.39W
04/30/2017 GREENE AR BROADCAST MEDIA
CITY PARK AND SEVERAL PARKING LOTS FLOODED WITH 2 FEET OF
WATER.
&&
JABSpecial weather statement, Apr 30, 8:44 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Memphis TN
844 AM CDT SUN APR 30 2017
ARZ036-TNZ088-301415-
Crittenden AR-Shelby TN-
844 AM CDT SUN APR 30 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 915 AM CDT
FOR...
East central Crittenden County in eastern Arkansas...
Shelby County in western Tennessee...
At 844 AM CDT...a strong thunderstorm producing winds at least 40 mph
was located over Millington, moving northeast at 70 mph.
Dangerous cloud to ground lightning is also possible with this
thunderstorm.
People in east central Crittenden and Shelby Counties should monitor
this storm closely.
LAT...LON 3540 9001 3538 8978 3540 8977 3540 8973
3541 8973 3540 8971 3541 8970 3539 8970
3539 8965 3537 8964 3537 8963 3499 8973
3500 9024
TIME...MOT...LOC 1344Z 211DEG 60KT 3531 8988
JOHNSONThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 8:00 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Lauderdale, Shelby, Tipton | 45 min |
| Apr 29, 8:15 PM CDT | River Flood Warning | MEG | Fayette, Shelby | 35 hr |
| Apr 29, 8:18 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale | 57 min |
| Apr 29, 8:42 PM CDT | Special Weather Statement | MEG | Lauderdale, Shelby, Tipton | 48 min |
| Apr 29, 9:12 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 48 min |
| Apr 30, 1:15 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 45 min |
| Apr 30, 1:54 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 51 min |
| Apr 30, 1:56 AM CDT | Severe Thunderstorm Warning | MEG | Lake | 49 min |
| Apr 30, 2:16 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Haywood, Lauderdale, Tipton | 44 min |
| Apr 30, 2:17 AM CDT | Wind Advisory | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more | 17 hr |
| Apr 30, 2:27 AM CDT | Tornado Warning | MEG | Dyer, Gibson, Lake, Lauderdale, Obion | 48 min |
| Apr 30, 2:33 AM CDT | Severe Thunderstorm Warning | MEG | Lake, Obion | 42 min |
| Apr 30, 3:08 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Gibson, Obion, Weakley | 52 min |
| Apr 30, 3:32 AM CDT | Special Weather Statement | MEG | Crockett, Gibson | 43 min |
| Apr 30, 3:44 AM CDT | Severe Thunderstorm Warning | MEG | Henry, Weakley | 46 min |
| Apr 30, 7:21 AM CDT | Special Weather Statement | MEG | Lauderdale | 39 min |
| Apr 30, 7:24 AM CDT | Special Weather Statement | MEG | Lake | 51 min |
| Apr 30, 8:02 AM CDT | Special Weather Statement | MEG | Shelby | 43 min |
| Apr 30, 8:42 AM CDT | Special Weather Statement | MEG | Lauderdale, Tipton | 33 min |
| Apr 30, 8:44 AM CDT | Special Weather Statement | MEG | Shelby | 31 min |
| Apr 30, 8:56 AM CDT | Tornado Warning | MEG | Crockett, Dyer, Haywood, Lauderdale | 23 min |
| Apr 30, 9:10 AM CDT | Flash Flood Warning | MEG | Dyer, Gibson, Lake, Obion | 5 hr |
| Apr 30, 9:28 AM CDT | Special Weather Statement | MEG | Dyer, Lake, Obion | 32 min |
| Apr 30, 9:34 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale, Tipton | 26 min |
| Apr 30, 9:57 AM CDT | Special Weather Statement | MEG | Obion | 48 min |
| Apr 30, 10:05 AM CDT | Special Weather Statement | MEG | Dyer | 25 min |
| Apr 30, 11:24 AM CDT | Special Weather Statement | MEG | Shelby | 36 min |
| Apr 30, 11:32 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 28 min |
| Apr 30, 11:36 AM CDT | Flash Flood Warning | MEG | Shelby | 3 hr |
| Apr 30, 11:51 AM CDT | Special Weather Statement | MEG | Lauderdale, Tipton | 24 min |
| Apr 30, 11:55 AM CDT | Special Weather Statement | MEG | Hardeman | 50 min |
| Apr 30, 12:08 PM CDT | Special Weather Statement | MEG | Crockett, Haywood, Madison | 37 min |
| Apr 30, 12:12 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale | 48 min |
| Apr 30, 12:39 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Gibson, Obion, Weakley | 51 min |
| Apr 30, 2:10 PM CDT | Areal Flood Warning | MEG | Dyer, Lake, Lauderdale, Obion | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.